SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

W. Kotarski, H. A. El-Saify and M. A. Shehata, “Time Optimal Control of Parabolic Lag Systems with an Infinite Number of Variables,” Journal of the Egyptian Mathematical Society, Vol. 15, No. 1, 2007, pp. 21-34.

has been cited by the following article: